# SDR CALA2014122392848

- Difficulty date: December 15, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 54,526 hours, 6,515 cycles
- Engine: Pwa PW40903
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT RETURNED TO THE FIELD DUE TO BEING UNABLE TO PRESSURIZE.  RECONFIGURED AFT OUTFLOW VLV TO 0.07 OPEN, PRESSURIZED ACFT TO 1.5 PSID AMM 05-51-24 REFERS.  ALL CHECKED GOOD.  ALTHOUGH NO DEPRESSURIZATION OCCURRED, PERFORMED CONDITIONAL GVI DESCRIBED AT 05-51-12 AS PRECAUTION, NOTHING ABNORMAL FOUND.
